# SDR 20010215CW004

- Difficulty date: January 23, 2001
- Submitted: February 15, 2001
- Operation: General aviation
- Aircraft: N67330
- Make and model: Bell 206B-3
- Aircraft serial: 5138
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hanger Assy
- Part number: 206040338009
- Part serial: BT2387
- Condition: Misaligned
- Location: Tailboom Bearing
- Component: Tailboom, Bell
- Component part number: 206031004155
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING HOLES MISALIGNED.  PART MUST BE JIG DRILLED AND INSTALLED.  THE JIG WAS MISALIGNED AT INSTALLATION.
